Please use this identifier to cite or link to this item:
Title: On PBW bases for Yangians
Authors: Levendorskii, SZ
First Published: Jan-1993
Citation: LETTERS IN MATHEMATICAL PHYSICS, 1993, 27 (1), pp. 37-42
DOI Link: 10.1007/BF00739587
ISSN: 0377-9017
eISSN: 1573-0530
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.